# SDR S2KA202101040001

- Difficulty date: December 31, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N977JM
- Make and model: Beech 400A
- Aircraft serial: RK177
- Aircraft time: 3,814 hours, 3,546 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Console
- Part number: 12838000715
- Part serial: R1202A
- Condition: Smoke
- Location: Cockpit
- Part time: 294 hours, 184 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

DURING FLIGHT A SMALL AMOUNT OF SMOKE CAME FROM CENTER PEDESTAL WHEN INTEG LIGHTS WERE TURNED ON.  WHEN INTEG SWITCH WAS TURNED OFF SMOKE DISSIPATED.  NO CIRCUIT BREAKERS POPPED.
